BROWSE

Related Scientist

Sung Yeon, Kim's photo.

Sung Yeon, Kim
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Holomorphic maps between closed SU(l, m)-orbits in Grassmannian

DC Field Value Language
dc.contributor.authorSung-Yeon Kim-
dc.date.accessioned2021-08-23T02:30:01Z-
dc.date.accessioned2021-08-23T02:30:01Z-
dc.date.available2021-08-23T02:30:01Z-
dc.date.available2021-08-23T02:30:01Z-
dc.date.created2021-07-07-
dc.date.issued2021-06-
dc.identifier.issn1073-2780-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/10152-
dc.description.abstractIn this paper, we study germs of smooth CR mappings sending a closed orbit of SU (l,m) into a closed orbit of SU (l',m') in Grassmannian manifolds. We show that if the signature difference of the Levi forms of two orbits is not too large, then the mapping can be factored into a simple form and one of the factors extends to a totally geodesic embedding of the ambient Grassmannian with respect to the standard metric. As an application, we give a sufficient condition for a proper holomorphic mapping between type I bounded symmeric domains to be the product of trivial embedding and a holomorphic mapping into a subdomain.-
dc.language영어-
dc.publisherINT PRESS BOSTON, INC-
dc.titleHolomorphic maps between closed SU(l, m)-orbits in Grassmannian-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000658573200006-
dc.identifier.scopusid2-s2.0-85108550698-
dc.identifier.rimsid75911-
dc.contributor.affiliatedAuthorSung-Yeon Kim-
dc.identifier.doi10.4310/MRL.2021.V28.N3.A6-
dc.identifier.bibliographicCitationMATHEMATICAL RESEARCH LETTERS, v.28, no.3, pp.729 - 783-
dc.relation.isPartOfMATHEMATICAL RESEARCH LETTERS-
dc.citation.titleMATHEMATICAL RESEARCH LETTERS-
dc.citation.volume28-
dc.citation.number3-
dc.citation.startPage729-
dc.citation.endPage783-
dc.description.journalClass1-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordPlusB-N-
dc.subject.keywordPlusRIGIDITY-
dc.subject.keywordPlusMAPPINGS-
dc.subject.keywordPlusHYPERSURFACES-
dc.subject.keywordPlusHYPERQUADRICS-
dc.subject.keywordPlusIMMERSIONS-
dc.subject.keywordPlusLINEARITY-
dc.subject.keywordPlusSPACES-
dc.subject.keywordPlusBALLS-
dc.subject.keywordAuthorCR Mapping-
dc.subject.keywordAuthorBounded Symmetric Domain-
dc.subject.keywordAuthorReal Hypersurfaces-
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse